| Catalog Number |
TRS100SB2 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The distributor reported on behalf of the customer that the device, trs100sb2, anchor tissue retrieval system was being used and "the bag is unable to retract properly.The metal sticks out of the ring when the rod is pulled back to close the specimen bag.¿ there was no impact or injury to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
Additional Manufacturer Narrative
Examination of five returned unused device trs100sb2 in unopened original packaging found that three were unable to retract properly and got stuck during the process.A root cause cannot be determined; however, based upon evaluation of the device, a possible cause of this event could be most likely a combination of stackup tolerances.A two-year lot history review shows a total of (b)(4) devices for this lot number and failure mode.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 6 reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.